# SDR SWAA2021060394978

- Difficulty date: June 11, 2020
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 48,392 hours, 29,038 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER T/E PANEL #651FB HAS CRACKED ANGLE. (M) / REMOVED AND REPLACED ANGLE PER SRM 51-10-02 AND SRM 51-40-02
